# SDR SWIA95591

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, THE OUTBOARD FLAPS WOULD NOT RETRACT PAST 6 DEGREES.  REPLACED THE ROLLER (INBOARD ROLLER) ON THE LEFT OUTBOARD MOVEABLE FLAP.  OPS CHECKS OK.
